Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On uniform spaces with quasi-nested base


Author: Elias Zakon
Journal: Trans. Amer. Math. Soc. 133 (1968), 373-384
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0227930-4
MathSciNet review: 0227930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Balanzat, Sur la formation des espaces à écart régulier et symétrique, Rev. Sci. 86 (1948), 34. MR 0026318 (10:137d)
  • [2] L. W. Cohen and C. Goffman, A theory of transfinite convergence, Trans. Amer. Math. Soc. 66 (1949), 65-74. MR 0030742 (11:44f)
  • [3] J. Colmez, Sur divers problèmes concernant les espaces topologiques, Portugal. Math. 6 (1947), 119-244. MR 0029154 (10:557c)
  • [4] J. De Groot, Subcompactness and the Baire Category Theorem, Nederl. Akad. Wetensch. Proc. Ser. A 66 (1963), 761-767. MR 0159303 (28:2520)
  • [5] R. Doss, Sur la théorie de l'écart abstrait de M. Fréchet, Bull. Sci. Math. (2) 71 (1947), 110-122. MR 0025149 (9:605c)
  • [6] M. Fréchet, La notion d'uniformité et écarts abstraits, C. R. Acad. Sci. Paris 221 (1945), 337-340. MR 0013896 (7:215c)
  • [7] -, De l'écart numérique à l'écart abstrait, Portugal. Math. 5 (1946), 121-130.
  • [8] F. Hausdorff, Grundzüge der Mengenlehre, Veit, Leipzig, 1914.
  • [9] J. R. Isbell, Uniform spaces, Math. Surveys No. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 0170323 (30:561)
  • [10] J. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [11] H. Kenyon, Two theorems about relations, Trans. Amer. Math. Soc. 107 (1963), 1-9. MR 0148590 (26:6097)
  • [12] A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Actualités Sci. Indust. No. 551, Hermann, Paris, 1938.
  • [13] G. Choquet, Difficultés d'une théorie de la catégorie dans les espaces topologiques quelconques, C. R. Acad. Sci. Paris 232 (1951), 2281-2283. MR 0042681 (13:147d)
  • [14] E. Zakon, On ``essentially metrizable'' spaces and on measurable functions with values in such spaces, Trans. Amer. Math. Soc. 119 (1965), 443-453. MR 0218517 (36:1603)
  • [15] -, Separability and the continuum hypothesis, Bull. Polish Acad. Sci. Ser. Math. Astronom. Phys. 14 (1966), 667-670. MR 0210076 (35:971)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227930-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society